# SDR USAA2011092800026

- Difficulty date: September 27, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 61,253 hours, 26,511 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454H
- Part serial: 286
- Condition: Faulty
- Location: E&E Bay
- Part time: 48,280 hours, 20,156 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AVIONIC BLOWER FAN MAKING GRINDING SOUND AND CREW REPORTED SMELLING ELECTRICAL SMOKE IN COCKPIT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED BLOWER FAN 20HQ IAW AIRBUS MAINTENANCE MANUAL 21-26-51-401.
